# SDR UALA2012070203517

- Difficulty date: July 2, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,091 hours, 13,269 cycles
- Engine: Pwa PW4060
- Engine time: 75,857 hours, 9,419 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN CASE RUBSTRIPS DISBONDED FROM FAN CASE AROUND 900 POSITION WITH VISUAL MOVEMENT REPAIR AS REQUIRED.  FOUND ALL SEGMENTS DISBONDED APPROX LAST RIB TO AFT EDGE, PER MM.  NO DISBONDING PERMITTED.  REPLACED ENGINE PER MM.
